1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2017 »
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

All Change

Discussion in 'Ask A Question' started by Visitor, Dec 7, 2017.

  1. Visitor

    Visitor Type 2 · Member

    Messages:
    7
    Likes Received:
    2
    Trophy Points:
    23
    So for about a year or more I have been taken insulin. Novarapid and Levemir

    Its been tough, cant say it hasnt but I have plodded along as best as I can. I have extream pain in my legs diagnosed at first with diabelies Neurolagy (wrong signals sent to brain) and I use morphine.

    So all of a suddern about 2 months ago, I woke up feeling very tired and weak, so bad I went back to bed, well its stayed with me with just a days break now and them.

    But now the last 2 weeks Ive found it very hard to bring levels down, they are reaching 18 mm/ml at times ans I take a 20u of rapid, but test as I will it never comes down

    Ive been given a freestyle libre system, and the last 3 days Ive been able to take 100 tests in a day if I want :) its a very good system, so Im taking tests every 30 min, more than needed, but you dont use anything while testing and best of all no blood sample taken

    Ive compared it to my regular meter, whos to say that spot on ? but the sensor method is just 2 mm higher, so not more diffrent to normal meter.

    Anyway to the point, I have to strugle with high pain in left foot and both legs, very high pain, then I have this extream weakness and very tired, and finally problems trying to get levels down

    Yesterday i visited the diabeties clinc with the last 6 months readings, charts and more, he didnt want to see them, and as of yet hasnt put anything forward to tackly these prablems

    what can i do... 19.2 mmol/l right now, 30 min after 20 units of rapid
     
    • Hug Hug x 2
    #1 Visitor, Dec 7, 2017 at 5:02 AM
    Last edited: Dec 7, 2017
  2. paulus1

    paulus1 Type 1 · Well-Known Member

    Messages:
    413
    Likes Received:
    246
    Trophy Points:
    83
    are you confirmed type 2. if so maybe add metformin in and or change your insulin. what diet are you on.
     
  3. Tony337

    Tony337 Type 1 · Well-Known Member

    Messages:
    194
    Likes Received:
    150
    Trophy Points:
    103
    I'm type 1 on the same insulin regime.
    When do you take your levimir and do you take one or two doses per day.
    I can only tell you what works for me and not say do this or that.......
    Take your novorapid then go for a stroll.
    I find a bit of moderate exercise combined with the insulin brings my sugar down.
    As I say this works for me but I am type 1 of 43 years and in good health and am 49.

    All the very best

    Tony
     
  4. Visitor

    Visitor Type 2 · Member

    Messages:
    7
    Likes Received:
    2
    Trophy Points:
    23
    Thanks i really appreciate your reply

    Im type 2, so they tell me. Ive been taking 58 u of background once at 11 am and again at 23:00

    The rapid i take when i see it go high

    Well for a long time ive been carefull in what i eat, and ive never had a problem

    This is very sudden, woke up one day feeling very tired and weak, at first it was a few days only and i would return to normal, but the normal days have got less

    I was on metformin before insulin, in fact ive been given them again, right now my reading is great 7.2 but i am still very tired still very weak, and have to force myself to eat anything as i just dont feel well.

    Since i have to take morphine sulphate for the high pain, for some reason i feel a bit better after taking them, yes i know that sounds daft, but these tablets dont block normal pain only signal type pain, so i should not feel better as far as eating etc.

    Perhaps when they fit this new type of pain killer and i get off these morphine tablets ill feel better.

    Just dont know why this suddenly happend, i was always feeling good with lots of energy, right now have to force myself to get out of bed

    Oh cant walk, been in a wheelchair since 1995 with back damage after accident, so no exercise at all
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook